Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 153, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 16, 2012, 5:56 AM CDT for 5 counties in Kansas. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2012, 5:56 AM CDT (10:56 UTC)
- Expired
- Jun 16, 2012, 6:22 AM CDT
- In force
- 26 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, KS, Harvey County, KS, Marion County, KS, McPherson County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 56 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:12 AM CDT | TSTM WND GST 0 | Lindsborg, KS | TRAINED SPOTTER REPORTED WINDS OF 50 MPH WITH VERY HEAVY RAINFALL. |
| Jun 16, 6:22 AM CDT | TSTM WND GST 50 | Benton, KS | TRAINED SPOTTER REPORTED WINDS OF 4O TO 50 MPH LASTING FOR LESS THAN ONE MINUTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 10.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
153
WUUS53 KICT 161056
SVRICT
KSC015-079-113-115-173-161145-
/O.NEW.KICT.SV.W.0153.120616T1056Z-120616T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
556 AM CDT SAT JUN 16 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
MCPHERSON COUNTY IN CENTRAL KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 645 AM CDT
* AT 552 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHEAST OF WINDOM TO NEWTON TO PARK
CITY...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...MCPHERSON...EL DORADO...MARION...PARK CITY...NORTHEAST
WICHITA...WALTON...LINDSBORG...GALVA...GOESSEL...WHITEWATER...
CANTON...PEABODY...LEHIGH...TOWANDA...POTWIN...ROXBURY...
HILLSBORO...BURNS AND DURHAM.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 64 AND 77.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 11 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS REPLACES THE PREVIOUS WARNING IN EFFECT FOR THE WARNED AREAS.
&&
LAT...LON 3827 9684 3779 9683 3773 9720 3775 9752
3801 9760 3813 9770 3817 9770 3817 9774
3838 9792 3861 9793 3861 9711
TIME...MOT...LOC 1056Z 253DEG 41KT 3844 9778 3809 9736
3778 9733
HAIL...0.75IN
WIND...60 MPH
$$
DARMOFAL2 follow-up statements
916
WWUS53 KICT 161114
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
614 AM CDT SAT JUN 16 2012
KSC015-079-113-115-173-161145-
/O.CON.KICT.SV.W.0153.000000T0000Z-120616T1145Z/
SEDGWICK KS-MARION KS-MCPHERSON KS-HARVEY KS-BUTLER KS-
614 AM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BUTLER...NORTHEASTERN HARVEY...MCPHERSON...MARION AND NORTHEASTERN
SEDGWICK COUNTIES UNTIL 645 AM CDT...
AT 609 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM LINDSBORG TO WALTON TO NORTHEAST WICHITA...AND
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
MARION...EL DORADO...GOESSEL...CANTON...WHITEWATER...LEHIGH...
PEABODY...ROXBURY...TOWANDA...HILLSBORO...POTWIN...DURHAM...
FLORENCE...BURNS...TAMPA...BENTON...ELBING...MARION LAKE AND PILSEN.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 64 AND 77.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 11 AND 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3861 9711 3827 9684 3779 9683 3773 9720
3774 9735 3806 9745 3813 9770 3817 9770
3817 9774 3838 9792 3861 9792
TIME...MOT...LOC 1114Z 251DEG 30KT 3855 9763 3812 9723
3779 9721
HAIL...0.75IN
WIND...60 MPH
$$
DARMOFAL525
WWUS53 KICT 161122
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
622 AM CDT SAT JUN 16 2012
KSC015-079-113-115-173-161132-
/O.CAN.KICT.SV.W.0153.000000T0000Z-120616T1145Z/
SEDGWICK KS-MARION KS-MCPHERSON KS-HARVEY KS-BUTLER KS-
622 AM CDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BUTLER...
NORTHEASTERN HARVEY...MCPHERSON...MARION AND NORTHEASTERN SEDGWICK
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE WARNED AREA. HOWEVER GUSTY WINDS OF 45 TO 50 MPH WILL REMAIN
POSSIBLE THROUGH 640 AM.
LAT...LON 3861 9711 3827 9684 3779 9683 3773 9720
3774 9735 3806 9745 3813 9770 3817 9770
3817 9774 3838 9792 3861 9792
TIME...MOT...LOC 1122Z 253DEG 41KT 3853 9742 3818 9700
3787 9697
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 5:18 AM CDT, 38 minutes earlier.
Area forecast discussion, Jun 16, 5:18 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 518 AM CDT SAT JUN 16 2012 .UPDATE... WHAT HAD BEEN A RATHER NEBULOUS MCS HAS EVOLVED INTO A VERY DANGEROUS VARIANT WITH A PRONOUNCED BOWING STRUCTURE CAPABLE OF PRODUCING 70-80 MPH WINDS ALONG THE RENO/KINGMAN COUNTY LINE. IF THE MCS MAINTAINS INTENSITY CURRENT MOVEMENTS WOULD HAVE LINE OF SVR TSRA CROSSING WRN & CNTRL SEDGWICK COUNTY BY 6 AM WITH I-135 CORRIDOR IMPACTED ~545 AM CDT. && .PREV DISCUSSION... /ISSUED 351 AM CDT SAT JUN 16 2012/ SYNOPSIS... RATHER NEBULOUS MCS COVERING MOST OF SW KS CONTINUE TO MIGRATE ESE INTO BROAD AXIS OF ~70F DWPTS ORIENTED GENERALLY IN W-E MANNER ACRS SRN KS THAT IS NO DOUBT AIDING IN SUSTAINING THE MCS. IR IMAGERY DEPICTS TOPS HOLDING STEADY IN -65 TO -70C RANGE. OVER NRN KS & SRN NEBRASKA LESSER ORGANIZED TSRA CONTINUES TO SPREAD SLOWLY E ALONG NOSE "BROAD" LLJ AXIS. DISCUSSION... FORECAST FOCUS THIS WEEKEND CONTINUES TO BE TSRA-RELATED. THIS MORNING: PER "SYNOPSIS" THE AFORE-MENTIONED MCS SHOULD SUSTAIN ITSELF LONG ENOUGH TO WARRANT 50-60% POP ASSIGNMENT TO SC KS TIL 10AM. THE BEHAVIOR OF THIS MCS WILL NEED TO BE WATCHED CLOSELY FOR A 2ND REASON: ITS ELY PROGRESS WILL HAVE AN EFFECT ON LWR-DECK MOISTURE TRANSPORT TO SUSTAIN TSRA MOVG E ACROSS NRN KS/SRN NEBRASKA. THE NRN CONVECTION HAS HAD TROUBLE HOLDING TOGETHER AS THE MCS "ATTEMPTS" TO INTERCEPT THE LWR-DECK FUEL. ALTHOUGH THE MCS SHOULD CERTAINLY WIN OUT IN TERMS OF LONGEVITY I CANNOT RULE OUT THE POTENTIAL FOR TSRA FURTHER N BEING ABLE TO HOLD TOGETHER LONG ENOUGH TO AFFECT CNTRL KS THIS MORNING. AS SUCH HAVE ASSIGNED ~45% POPS TO CNTRL KS TIL 10AM ALTHOUGH QPFS WILL BE LOWER. THIS AFTERNOON & TONIGHT: TSRA WILL QUICKLY REDEVELOP THIS AFTERNOON OVER MUCH OF KS AS A WEAK MID LVL SHORTWAVE SCOOTS E ACROSS THE UPR MIDWEST THAT'LL DRAG A COLD FRONT SE ACROSS NW KS. WITH THE SHORTWAVE SHEARING AS IT MERGES WITH A FILLING NEGATIVELY-TILTED MID-UPR TROF LIFTING OVER THE UPR MS VALLEY THE FRONT WILL DECELERATE (& POSSIBLY STALL) IN A MORE W-E ORIENTATION AS IT SAGS FURTHER INTO CNTRL KS THIS AFTERNOON & TONIGHT. TSRA TO GREATLY INCREASE ALONG THE FRONTAL BOUNDARY AS THE AFTERNOON & EVENING PROGRESS. DEEP LAYER SHEAR LESS THAN IMPRESSIVE BUT AIRMASS WILL GREATLY DESTABILIZE WITH MLCAPES OF 3500-4500J/KG LIKELY OVER NEARLY ALL OF KICT COUNTRY THIS AFETRNOON. WITH HIGH OCTANE FUEL POOLING ALONG/AROUND THE FRONT AS EVIDINCED BY PW'S OF 150-200% ++RA ARE A CERTAINTY. AS SUCH WILL MENTION POTENTIAL FOR LOCALIZED FLOODING IN HWO ALONG WITH THE LARGE HAIL AND DAMAGING WIND POTENTIAL. SUN & SUN NGT: THE FRONT WILL DISSIPATE SUN MORNING AS NWRN PLAINS SFC TROFFING ENSUES IN RESPONSE TO AN APPROACHING BUT VERY WEAK MID-LVL SHORTWAVE CROSSING THE NRN ROCKIES. THIS WOULD REMOVE THE LWR-DECK FOCUS NECESSARY TO SUPPORT STRONG TSRA BUT HAVE RETAINED SLIGHT CHANCE POPS OF -TSRA IN THE EVENT OUTFLOW BOUNDARIES FROM SAT NGT'S COVNECTION SHOULD INTERACT TO 'SPARK' A FEW TSRA. NEXT WEEK: OVERALL THE FORECAST IS ESSENTIALLY UNCHANGED...WITH HOT & DRY WEATHER FOR ALL AREAS TIL WED NGT...WHEN AN INTENSIFYING CYCLONE SCOOTING E/NE ACROSS THE NRN PLAINS WILL SWEEPA COLD FRONT SE TOWARD KS. CONFIDENCE ON HOW FAR SE THE FRONT WILL PROGRESS IS AVERAGE AT BEST BUT DO BELIEVE TSRA CHANCES FOR THU ARE A BIT HIGH AT THIS TIME AS APPEARS THE FRONTAL BOUNDARY WILL REMAIN ALONG THE KS/NEBRASKA BORDER THU AFTERNOON & EVENING. AS SUCH DID EASE UP ON POP THROTTLE FOR WED NGT & SLIGHTLY THU FOR THIS REASON. AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN CONCERN: THUNDERSTORM CHANCES OVER THE NEXT 24 HOURS. MCS OVER NORTHWESTERN KANSAS SHOULD CONTINUE TO SLIDE EAST- SOUTHEAST OVERNIGHT INTO A WEAK SOUTHERLY LOW-LEVEL JET. SOME OF THIS ACTIVITY COULD GRAZE CENTRAL KANSAS OVERNIGHT INTO THE EARLY MORNING HOURS...MAINLY WEST OF INTERSTATE 135. WILL INCLUDE A VCTS MENTION AT RSL AND HUT. A ROUND OF ORGANIZED STRONG-SEVERE STORMS APPEARS LIKELY ALONG A SLOW SOUTHWARD MOVING FRONTAL BOUNDARY...BEGINNING IN CENTRAL KS SATURDAY AFTERNOON...AND MOVING THROUGH SOUTHERN KS SATURDAY NIGHT. MOST TAF SITES COULD BE AFFECTED BY THIS MCS. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 92 71 92 73 / 50 60 20 10 HUTCHINSON 90 70 92 73 / 60 60 10 10 NEWTON 89 70 90 73 / 50 60 20 10 ELDORADO 91 70 90 72 / 50 60 20 10 WINFIELD-KWLD 93 71 92 72 / 50 50 20 10 RUSSELL 87 69 93 74 / 60 50 10 10 GREAT BEND 87 70 92 74 / 60 60 10 10 SALINA 88 70 94 74 / 60 60 10 10 MCPHERSON 88 70 92 73 / 60 60 10 10 COFFEYVILLE 93 71 91 71 / 30 50 20 10 CHANUTE 92 69 91 71 / 30 50 20 10 IOLA 91 69 90 71 / 40 50 20 10 PARSONS-KPPF 93 71 91 71 / 30 50 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 16, 4:31 AM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 431 AM CDT SAT JUN 16 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-170945- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 431 AM CDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL CONTINUE TO MOVE EAST SOUTHEAST ACROSS SOUTHERN KANSAS THIS MORNING AND MAY PRODUCE THREE QUARTER INCH DIAMETER HAIL AND GUSTS AROUND 50 MPH. NUMEROUS THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT OVER ALL AREAS AS A COLD FRONT DECELERATES AS IT MOVES SOUTH SOUTHEAST ACROSS CENTRAL KANSAS. HAIL UP TO THE SIZE OF PING PONG BALLS ARE THE PRIMARY THREAT THIS AFTERNOON WITH THREAT TRANSITIONING INTO A DAMAGING WIND AND VERY HEAVY RAIN THREAT TONIGHT. WITH VERY HEAVY RAINS HAVING OCCURRED THE PAST 2 NIGHTS THE THREAT FOR FLOODING IS INCREASING. AS SUCH ONE SHOULD BE ALERT FOR A POSSIBLE FLOOD WATCH ISSUANCE LATER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW THUNDERSTORMS ARE POSSIBLE OVER PRIMARILY SOUTHEAST KANSAS ON SUNDAY BUT SHOULD BE NEITHER STRONG NOR SEVERE. THUNDERSTORMS POSSIBLY APPROACHING SEVERITY...ARE STILL SCHEDULED TO ARRIVE CENTRAL KANSAS LATE WEDNESDAY NIGHT AND SLOWLY INCREASE FROM THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Local storm report, Jun 16, 4:55 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
455 AM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM TSTM WND GST CUNNINGHAM 37.64N 98.43W
06/16/2012 E65 MPH KINGMAN KS TRAINED SPOTTER
RELAYED VIA LAW ENFORCEMENT.
&&
EPSLocal storm report, Jun 16, 5:15 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
515 AM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM TSTM WND GST 6 E PRETTY PRAIRIE 37.78N 97.91W
06/16/2012 E60 MPH RENO KS TRAINED SPOTTER
RELAYED THRU RENO COUNTY EMERGENCY MANAGEMENT.
&&
EPSLocal storm report, Jun 16, 5:25 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
525 AM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM TSTM WND GST 8 S SOUTH HUTCHINSON 37.91N 97.94W
06/16/2012 E70 MPH RENO KS TRAINED SPOTTER
65-70 MPH. RELAYED THROUGH EMERGENCY MANAGEMENT.
&&
EPSLocal storm report, Jun 16, 5:41 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
541 AM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 AM TSTM WND DMG 4 W ARLINGTON 37.90N 98.25W
06/16/2012 RENO KS EMERGENCY MNGR
LARGE TREE DOWNED ACROSS ARLINGTON ROAD WEST OF STRELING
ROAD. TIME ESTIMATED PER DOPPLER.
0526 AM TSTM WND GST SOUTH HUTCHINSON 38.03N 97.94W
06/16/2012 E60.00 MPH RENO KS EMERGENCY MNGR
LARGE LIMBS DOWNED IN HUTCHINSON.
0533 AM HAIL 5 N MURDOCK 37.65N 97.92W
06/16/2012 E0.75 INCH KINGMAN KS EMERGENCY MNGR
AT INTERSECTION OF HIGHWAYS 54 AND 17 WHERE HEAVY RAINS
ALSO REPORTED.
&&
EPSLocal storm report, Jun 16, 5:47 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
547 AM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM TSTM WND GST HAVEN 37.90N 97.78W
06/16/2012 E60 MPH RENO KS EMERGENCY MNGR
&&
EPSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:33 AM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 42 min |
| Jun 16, 5:14 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 46 min |
| Jun 16, 6:05 AM CDT | Special Weather Statement | ICT | Sumner | 25 min |
| Jun 16, 6:25 AM CDT | Special Weather Statement | ICT | McPherson, Marion | 35 min |
| Jun 16, 6:29 AM CDT | Special Weather Statement | ICT | Cowley | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.